How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46724
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I've booked a spray tan tomorrow but I'm on antabuse so not

Resolved Question:

I've booked a spray tan tomorrow but I'm on antabuse so not sure. Says doesnt contain alcohol but main ingredient is dihydroxyacetone as I've researched the ingredients. I've looked all over the net but nothing on having spray tan and on antabuse. Really need an answer.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidspray tan chemicals will not be absorbed into the body to cause reaction with antabuse.there is no alcohol in the ingredients.the ingredients will not get into your bodythe skin acts as a natural barrier to keep chemicals out of the body.you will be fine in getting a spray tan.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
Dr. David and 2 other Medical Specialists are ready to help you
Expert:  Dr. David replied 1 year ago.
thanks for the generous bonusyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com